# SDR HEEA107994

- Difficulty date: February 9, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N792P
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 12,555 hours
- Engine: Allsn 250C30S
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Connector
- Part number: MS3476L106S
- Condition: Dirty
- Location: Servo Wires
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 SERVO JAM LIGHT ILLUMINATED.  COMPLIED WITH EMERGENCY PROCEDURE. HEADED BACK.  ON SHORT FINAL LIGHT CAME ON AGAIN.  MAINTENANCE CLEANED PRESSURE TRANSMITTER AND SERVO CONNECTORS MS3476L10-6S AND MS3476L8-33S.
